# SDR MASA200600019

- Difficulty date: January 7, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 7,309 hours, 5,469 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6681 LAS - RIGHT ENG OIL PRESSURE ERRATIC AND LOW.  LOWEST PRESSURE WAS 31 PSI.  MAINTENANCE REMOVED INSPECTED AND CLEANED THE RIGHT ENG OIL TRANSMITTER.  OPS CHECK GOOD.
